# SDR USAA2014051600001

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,811 hours, 21,007 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361012800295
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK DELAMINATION ON FLOOR PANEL 221EF BETWEEN FRAME 16 TO FRAME 20, Z-500.  REPLACED FLOOR PANEL 221EF IAW IRM 907, REV G.
